# SDR GLBA200903191

- Difficulty date: March 19, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120
- Aircraft serial: 120299
- Aircraft time: 24,960 hours, 26,573 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT AFTER LIFTOFF, APPROXIMATELY 10 SECONDS LATER THE OUTBOARD ANTI-SKID INOP LIGHT TURNED ON, THEN OFF, FOLLOWED BY THE INABILITY TO PUT THE GEAR HANDLE UP. A FEW MINUTES LATER, THE OUTBOARD INOP LIGHT TURNED ON AGAIN, THEN OFF. APPROXIMATELY 5 MINUTES LATER THEY TRIED TO MOVE THE GEAR HANDLE UP AND IT DID NOT MOVE.  MAINTENANCE CLEANED THE LT & RT PROXIMITY SWITCH CONNECTORS IAW GLA GMM 9.3.0. OPERATIONAL CHECK WAS GOOD.  OPERATIONAL CHECK FLIGHT WAS PERFORMED AND WAS SATISFACTORY.
